On the central limit theorem for lacunary trigonometric series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)159-180
JournalAnalysis Mathematica
Volume4
Publication statusPublished - 1978

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the central limit theorem for lacunary trigonometric series. / Berkes, István.

In: Analysis Mathematica, Vol. 4, 1978, p. 159-180.

Research output: Contribution to journalArticleResearchpeer-review

@article{6cbe97403dd54d9eb57690b90f4438fc,
title = "On the central limit theorem for lacunary trigonometric series",
author = "Istv{\'a}n Berkes",
year = "1978",
language = "English",
volume = "4",
pages = "159--180",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Science+Business Media B.V",

}

TY - JOUR

T1 - On the central limit theorem for lacunary trigonometric series

AU - Berkes, István

PY - 1978

Y1 - 1978

M3 - Article

VL - 4

SP - 159

EP - 180

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

ER -